# SDR SWAA2022080939496

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231YF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231YF HAS PULLED FIBERS ON UPPER SURFACE.  EVALUATED PANEL 231YF & FOUND UPPER FIBER DAMAGE. PANEL IS REPAIRABLE IAW SRM 53-00-50-2R-0 & SRM 53-00-50-2R-1. NO CORE DAMAGE NOTED.  CLEANED PANEL IAW SRM 53-00-50-2R-0 PAR. 5E. APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3G-J. ;[03] BONDED REPAIR TO UPPER SURFACE OF FLOOR PANEL 231YF IAW SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-1. TAP TESTED GOOD.
